Conditions on input disturbance suppression for multivariable nonlinear systems on the basisof feedforward passivity

Taylor and Francis
Publication Type:
Journal Article
International Journal of Systems Science, 2006, 37 (4), pp. 225 - 233
Issue Date:
Full metadata record
Files in This Item:
Filename Description SizeFormat
2006005076.pdf239.74 kBAdobe PDF
In this paper, we consider the problem of input disturbance suppression for nonlinear systems based on feedforward passivity. First, we show that integral control can sufficiently suppress a class of slowly variant (including constant) input disturbance and track constant references provided certain closed-loop stability is achieved. Then, sufficient conditions of integral controllability for nonlinear processes are presented. These conditions are further relaxed by using an input and output transformation.
Please use this identifier to cite or link to this item: